# SDR AALA201706019007

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 55515
- Condition: No Test
- Location: Emergency Lights
- Part time: 12,012 hours, 4,771 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLIES M1671, M1672, M1673, M1675, M1694 AND M1695 FAILED MCM CARD 2908 CAPACITY TEST.  REMOVED AND REPLACED POWER SUPPLIES IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
